# SDR AUS20030453

- Difficulty date: April 30, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D439
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 97918011
- Condition: Faulty
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(AUS) STRUT OVERHEAT WARNING. HIGH STAGE VALVES AND PYLON VALVES REPLACED. LIMITED INFORMATION PROVIDED.
